# SDR AALA202001139016

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 79,874 hours, 28,219 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 781148
- Condition: Malfunctioned
- Location: Cabin
- Part time: 37,873 hours, 9,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID F/A REPORTED A STRONG ELECTRICAL SMELL IN THE CABIN."R RECIRC" UPPER EICAS MESSAGE ILLUMINATED AND INOP ANNUNCIATORON R RECIRC SWITCH ILLUMINATED. REMOVED AND REPLACED CABIN AIR RECIRC FAN AND FILTER ASSY IAW AMM 21-25-01 AND 21-25-02.
